# SDR 96ZZZX2904

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N130F
- Make and model: Lear 35LEAR
- Aircraft serial: 044
- Engine: Garrtt TFE73122B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 3587591
- Condition: Failed
- Location: Eng Nr 4
- Part time: 2,399 hours
- Stage of operation: DE
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, FLT CREW OBSERVED FLUCTUATING FUEL FLOW ON RT ENG FOLLOWED BY VIBRATION AND NOISE.  CREW REDUCED POWER SETTING TO IDLE AND CONTINUED FLT.  DURING FINAL APROACH, OIL PRESSURE BEGAN TO FLUCTUATE AND LOW OIL PRESSURE CAUTION LIGHT ILLUMINATED.  PILOT COMMANDED A SHUT-DOWN AND LANDED ACFT WITHOUT FURTHER INCIDENCE.  UNABLE TO ROTATE EITHER THE LP OR HP SPOOLS.  EXAMINATION OF INLET AREA SHOWED NO EVIDENCE OF FOREIGN OBJECT INGESTION.  METAL CONTAMINATION FND IN OIL TANK, XSFER GEARBOX AND OIL FILTER, FILTER BYPASS BUTTON WAS NOT OUT.  UNABLE TO DISASSEMBLE OIL PUMP DUE TO INTERNAL DAMAGE.  ENG IN-FLT SHUTDOWN CAUSED BY FAILURE OF NR 4 BEARING AND SUBSEQUENT INTERNAL DOMESTIC OBJECT DAMAGE TO ENGINE.
